# SDR MASA200700245

- Difficulty date: May 4, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291
- Aircraft time: 22,859 hours, 17,666 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 601R931057
- Condition: Out Of Rig
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2777 PHX - PILOT REPORTED A FLAPS FAIL CAUTION WITH THE FLAPS AT ZERO.  SHE RETURNED TO THE FIELD, AN EMERGENCY WAS DECLARED, THE LANDING WAS UNEVENTFUL.  MX RIGGED FLAPS AND REMOVED AND REPLACED BPSU.
